MathSciNet Relay Station
MathSciNet bibliographic data
MR831290 35J20 (35P30 49F10)
Alvino, Angelo; Trombetti, Guido Isoperimetric inequalities connected with torsion problem and capacity. Boll. Un. Mat. Ital. B (6) 4 (1985), no. 3, 773–787.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement